Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 190, NWS Topeka, KS

October 2, 2014Marshall County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Oct 2, 2014, 8:33 AM CDT for Marshall County, Nemaha County, Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 8:33 AM CDT (13:33 UTC)
Expired
Oct 2, 2014, 9:15 AM CDT
In force
42 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Marshall County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 93 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 8:58 AM CDTTSTM WND GST 601 N Corning, KSSPOTTER ALSO REPORED VERY HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 8:00 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 1.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1377 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS53 KTOP 021333
SVRTOP
KSC117-131-021415-
/O.NEW.KTOP.SV.W.0190.141002T1333Z-141002T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
833 AM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MARSHALL COUNTY IN NORTHEAST KANSAS...
  NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 915 AM CDT

* AT 832 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRANKFORT...
  AND MOVING EAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SENECA...SABETHA...VERMILLION...BAILEYVILLE...CENTRALIA...
  CORNING...GOFF...ONEIDA AND WOODLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3999 9579 3964 9579 3963 9630 3984 9634
TIME...MOT...LOC 1333Z 255DEG 39KT 3972 9636

HAIL...1.75IN
WIND...60MPH

$$

OMITT
2 follow-up statements
599 
WWUS53 KTOP 021347
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
847 AM CDT THU OCT 2 2014

KSC117-021357-
/O.CAN.KTOP.SV.W.0190.000000T0000Z-141002T1415Z/
MARSHALL-
847 AM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARSHALL COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3964 9579 3963 9615 3963 9623 3982 9624
      3987 9624 3999 9579
TIME...MOT...LOC 1347Z 257DEG 45KT 3976 9613

$$

KSC131-021415-
/O.CON.KTOP.SV.W.0190.000000T0000Z-141002T1415Z/
NEMAHA-
847 AM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEMAHA COUNTY
UNTIL 915 AM CDT...

AT 844 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRALIA...
AND MOVING EAST AT 50 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SENECA...SABETHA...CORNING...GOFF...ONEIDA AND WOODLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3964 9579 3963 9615 3963 9623 3982 9624
      3987 9624 3999 9579
TIME...MOT...LOC 1347Z 257DEG 45KT 3976 9613

HAIL...1.75IN
WIND...60MPH

$$

OMITT
653 
WWUS53 KTOP 021354
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
854 AM CDT THU OCT 2 2014

KSC131-021415-
/O.CON.KTOP.SV.W.0190.000000T0000Z-141002T1415Z/
NEMAHA-
854 AM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEMAHA COUNTY
UNTIL 915 AM CDT...

AT 851 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF 
SENECA...AND MOVING EAST AT 50 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
SABETHA...GOFF...ONEIDA AND WOODLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3989 9615 3999 9579 3964 9579 3963 9615
TIME...MOT...LOC 1353Z 257DEG 45KT 3978 9603

HAIL...1.75IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 6:37 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Oct 2, 6:37 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
637 AM CDT Thu Oct 2 2014

...Update to aviation forecast discussion...

.SHORT TERM...(Today and Tonight)
Issued at 359 AM CDT THU OCT 2 2014

Challenging forecast today.  Water vapor loop shows significant
upper trough across the northern and central High Plains moving east
with a large area of lift ahead of it.  Much of the clouds and
precipitation associated with the lift is in central and eastern
Nebraska this morning.  Other storms are ongoing across OK into
southeast KS to central MO ahead of another weak wave.

As the main upper trough approaches the surface front/inverted
trough currently from south central KS into southeast Nebraska,
expect redevelopment of showers and thunderstorms across eastern KS
during the morning hours.  Development along/ahead of cold front
would have some chance to be severe in east central KS early to
middle afternoon, with hail and wind the main hazards.

Short range models in pretty good agreement on timing of cold front
exiting our forecast area within an hour or so of 21Z Thursday.
Synthetic radar imagery output from these models indicate showers
likely persisting for a few hours behind the front so have kept
chance POPs in the southeast into the evening hours.

Water vapor loop shows next upper trough to affect area over
southern Alberta this morning.  All models bring this southeastward
in northwest flow aloft with associated lift entering north central
Kansas counties late Thursday night.  The shortwave is
weakening/losing amplitude as it moves through Nebraska, so would
expect a few hundredths at most from the dynamics associated with
this trough.

Temperatures tricky today with little to no rise expected behind the
boundary over north central KS and highs mainly in the 60s, but max
temps reaching near 80 in the southeast before the front comes
through.

.LONG TERM...(Friday through Wednesday)
Issued at 359 AM CDT THU OCT 2 2014

By Friday morning, models show a deep mid-level trough in place
across the central U.S.  Models are in fairly good agreement in
having an embedded shortwave develop within this mid-level trough,
skimming across northern and northeastern Kansas Friday morning.
Model soundings show some saturation in the low to mid levels along
with some isentropic lift present, so could see some scattered
light precipitation develop. However, there doesn't look to be any
instability in the area so kept the mention of rain showers and
increased PoPs a bit during the morning hours with dry conditions
expected by the afternoon.

This deepening mid-level trough also will result in a surge of
colder air into the region. A tight pressure gradient will set up
across the region on Friday as surface high pressure quickly
advances into the area, resulting in breezy northwesterly winds
gusting upwards of 25-35mph. With this decent caa in place,
continued to trend cooler with Friday high temperatures, dropping
them into the mid/upper 50s. Chilly conditions are expected Friday
night into Saturday morning as light northwesterly flow remains in
place and skies become mostly clear. With these expected conditions,
much of the forecast area has the potential to see some patchy
frost develop by Saturday morning. Slightly warmer conditions are expected
on Saturday as the mid-level trough axis advances well east of the
area and surface winds back toward the east and southeast through
the day, resulting in highs ranging from the upper 50s to middle
60s.

Models show a weak cold front tracking eastward through the area on
Sunday, but do not anticipate any precipitation with this frontal
passage. There also does not look to be much in the way of colder
air behind this boundary, so have Sunday high temperatures reaching
into the upper 60s to middle 70s. Have added slight chance PoPs on
Monday for far eastern Kansas as a passing shortwave may produce a
few scattered showers. Otherwise, conditions are expected to remain
dry through the middle of next week with high temperatures
rebounding into the mid 70s to mid 80s and low temperatures rising
into the 50s and 60s as southwesterly surface winds return to the
region.

&&

.AVIATION...(For the 12Z TAFs through 12Z Friday Morning)
Issued at 634 AM CDT THU OCT 2 2014

Forecast difficult with boundary in the vicinity and areas of IFR
conditions near and just west of the boundary. Expect IFR
conditions to come in and out of the TAF sites this morning, and
thunderstorms to affect them as well later this morning into early
afternoon. Wind should shift to the northwest and strengthen to
15 kts gusting to 25 kts. Things should dry by late afternoon and
clear out this evening.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GDP
LONG TERM...Hennecke
AVIATION...GDP
Hazardous weather outlook, Oct 2, 7:08 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
708 AM CDT THU OCT 2 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-031215-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
708 AM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WILL MOVE ACROSS NORTH CENTRAL
KANSAS THIS MORNING WITH LARGE HAIL LIKELY AND DAMAGING WINDS
POSSIBLE. ADDITIONAL STORMS ARE EXPECTED TO REDEVELOP OVER EASTERN
KANSAS LATER THIS MORNING. A FEW STORMS COULD HAVE HAIL AND
STRONG WINDS INTO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

CHILLY CONDITIONS ARE EXPECTED SATURDAY MORNING AS LOW
TEMPERATURES DROP INTO THE MIDDLE TO UPPER 30S. AS A
RESULT...COULD SEE SOME PATCHY FROST DEVELOP ACROSS THE OUTLOOK
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON ACROSS
PARTS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS.

In the hours before

Local storm report, Oct 2, 3:05 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
305 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     1 S GREELEY             38.35N 95.13W
10/01/2014                   ANDERSON           KS   TRAINED SPOTTER

            SPOTTER REPORTED 6 INCH DIAMETER LIMBS DOWN FROM HEALTHY
            TREE. ALSO PEA TO DIME SIZE HAIL. PROBABLY HAD WINDS OF
            60-70 MPH.

0415 PM     HAIL             5 SW GARNETT            38.23N 95.31W
10/01/2014  E1.75 INCH       ANDERSON           KS   PUBLIC

            A FEW GOLF BALL SIZE HAIL STONES COLLECTED BY CITIZEN. NO
            SEVERE STRENGTH WINDS ASSOCIATED AT THE TIME.

0618 PM     HAIL             NNW WESTMORELAND        39.40N 96.42W
10/01/2014  E1.00 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING THE GROUND.

0626 PM     HAIL             4 ENE WESTMORELAND      39.41N 96.35W
10/01/2014  E1.00 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            QUARTER TO LARGER SIZE HAIL WITH 50-60 MPH WINDS

0728 PM     HAIL             2 SW HOLTON             39.44N 95.76W
10/01/2014  E1.25 INCH       JACKSON            KS   TRAINED SPOTTER

0728 PM     HAIL             7 SSW HOLTON            39.37N 95.79W
10/01/2014  E1.75 INCH       JACKSON            KS   LAW ENFORCEMENT

            AT 174 AND K ROAD.

0805 PM     HAIL             2 S HOLTON              39.44N 95.74W
10/01/2014  M1.75 INCH       JACKSON            KS   PUBLIC

0806 PM     HAIL             VALLEY FALLS            39.34N 95.46W
10/01/2014  E1.75 INCH       JEFFERSON          KS   EMERGENCY MNGR

0815 PM     HAIL             NORTONVILLE             39.42N 95.33W
10/01/2014  E1.00 INCH       JEFFERSON          KS   EMERGENCY MNGR

0820 PM     HAIL             SE SILVER LAKE          39.10N 95.85W
10/01/2014  E1.75 INCH       SHAWNEE            KS   TRAINED SPOTTER

0820 PM     TSTM WND DMG     3 E GRIDLEY             38.10N 95.83W
10/01/2014                   COFFEY             KS   EMERGENCY MNGR

            THREE POWER POLES AND LINES DOWN.

0825 PM     TSTM WND GST     2 SW TOPEKA             39.03N 95.70W
10/01/2014  M60.00 MPH       SHAWNEE            KS   TRAINED SPOTTER

0840 PM     HAIL             WINCHESTER              39.32N 95.27W
10/01/2014  E1.75 INCH       JEFFERSON          KS   EMERGENCY MNGR

0840 PM     TSTM WND DMG     3 SW TOPEKA             39.02N 95.72W
10/01/2014                   SHAWNEE            KS   EMERGENCY MNGR

            3.5 INCH LIMBS DOWN IN SW TOPEKA

0841 PM     HAIL             BILLARD AIRPORT         39.08N 95.62W
10/01/2014  M1.00 INCH       SHAWNEE            KS   NWS EMPLOYEE

            QUARTER SIZE HAIL OBSERVED BY FORECASTERS ON STATION AT
            TOPEKA NWS

0841 PM     TSTM WND GST     BILLARD AIRPORT         39.08N 95.62W
10/01/2014  M66.00 MPH       SHAWNEE            KS   ASOS

            MEASURED WIND GUST BY ASOS.

0850 PM     HAIL             2 NE GRANTVILLE         39.10N 95.53W
10/01/2014  E1.50 INCH       JEFFERSON          KS   TRAINED SPOTTER

1006 PM     HAIL             5 NW BILLARD AIRPORT    39.14N 95.69W
10/01/2014  E1.00 INCH       SHAWNEE            KS   TRAINED SPOTTER

            STORM SPOTTER ESTIMATED HAIL SIZE

1015 PM     HAIL             5 NE TOPEKA             39.10N 95.63W
10/01/2014  E1.25 INCH       SHAWNEE            KS   TRAINED SPOTTER

1015 PM     TSTM WND GST     5 NE TOPEKA             39.10N 95.63W
10/01/2014  E50.00 MPH       SHAWNEE            KS   TRAINED SPOTTER

            50 MPH WIND GUSTS ESTIMATED WITH UP TO HALF DOLLAR SIZE
            HAIL.

1053 PM     HEAVY RAIN       2 NE SILVER LAKE        39.12N 95.84W
10/01/2014  M1.45 INCH       SHAWNEE            KS   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 7PM TODAY.

&&

HENNECKE
Local storm report, Oct 2, 7:16 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
716 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HAIL             5 S CONCORDIA           39.50N 97.66W
10/02/2014  E1.50 INCH       CLOUD              KS   LAW ENFORCEMENT

            PING PONG BALL SIZE HAIL ESTIMATED FROM LAW ENFORCEMENT.

&&

COMITT
Local storm report, Oct 2, 7:39 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
739 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             CLIFTON                 39.57N 97.28W
10/02/2014  E1.75 INCH       WASHINGTON         KS   TRAINED SPOTTER

&&

EH
Local storm report, Oct 2, 8:15 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
815 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HAIL             BLUE RAPIDS             39.68N 96.66W
10/02/2014  E1.75 INCH       MARSHALL           KS   EMERGENCY MNGR

&&

EH
Local storm report, Oct 2, 8:27 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
827 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       WATERVILLE              39.69N 96.75W
10/02/2014  E1.00 INCH       MARSHALL           KS   EMERGENCY MNGR

            6 INCHES OF WATER ON HIGHWAY 77 AND HIGHWAY 9. A REPORTED
            1 INCH OF RAIN FELL IN 15 MINUTES.

&&

EH
Local storm report, Oct 2, 8:29 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
829 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HAIL             BLUE RAPIDS             39.68N 96.66W
10/02/2014  E1.75 INCH       MARSHALL           KS   EMERGENCY MNGR

            GOLFBALL SIZED HAIL COVERING THE ROAD AT HIGHWAY 77 AND
            HIGHWAY 9 GOING INTO BLUE RAPIDS.

&&

EH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:05 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley40 min
Oct 1, 7:10 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie35 min
Oct 1, 7:38 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson52 min
Oct 1, 7:40 PM CDTSevere Thunderstorm WarningTOPCoffey50 min
Oct 1, 8:03 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee42 min
Oct 1, 8:21 PM CDTSevere Thunderstorm WarningTOPJefferson24 min
Oct 1, 8:29 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey46 min
Oct 1, 8:39 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee51 min
Oct 1, 8:42 PM CDTSevere Thunderstorm WarningTOPJefferson18 min
Oct 1, 9:02 PM CDTAreal Flood AdvisoryTOPJefferson3 hr
Oct 1, 9:08 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey52 min
Oct 1, 9:52 PM CDTSevere Thunderstorm WarningTOPShawnee23 min
Oct 1, 10:11 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee30 min
Oct 1, 10:44 PM CDTSpecial Weather StatementTOPJefferson31 min
Oct 1, 10:53 PM CDTSpecial Weather StatementTOPDouglas37 min
Oct 1, 11:29 PM CDTSpecial Weather StatementTOPDouglas16 min
Oct 2, 6:41 AM CDTSevere Thunderstorm WarningTOPCloud49 min
Oct 2, 7:16 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington44 min
Oct 2, 7:56 AM CDTSevere Thunderstorm WarningTOPMarshall, Riley, Washington49 min
Oct 2, 8:25 AM CDTAreal Flood AdvisoryTOPMarshall95 min
Oct 2, 8:50 AM CDTAreal Flood AdvisoryTOPDouglas, Jefferson115 min
Oct 2, 9:09 AM CDTSevere Thunderstorm WarningTOPBrown, Nemaha40 min
Oct 2, 10:00 AM CDTSpecial Weather StatementTOPCoffey45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.